# SDR TSAA0057023

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 6018642
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD MIDFLAP CORRODED ON SPAR UPPER CHORD ANGLE.  REPAIRED ANGLE IAW SRM 51-40-4 FIG 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
